We Are At The Beginning Of Change…
Wednesday September 28th 2016

Archives

Dear Anastasia’s Thyroid: Part Two: Give A Girl A Break!

Post Published: 19 August 2009
Author:
Category: Dear Thyroid Letters
This post currently has 5 responses. Leave a comment

Dear Thyroid,

Now that we’ve successfully moved, I have a few requests for you. I don’t think it’s too much to ask, so I’ve compiled the following list with a few bulleted points. Could you PLEASE refrain from the following:,  ,  

  1. Spiking my body temperature so that instead of unpacking boxes, I have to sit on my only piece of constructed furniture, an IKEA Poang ottoman, with my face pressed up against a fan to keep from melting in a puddle on the floor in this NC heat.  ,  
  2. Fogging up my brain so much that I’ve actually found and paid for the items on my lengthy shopping list only to leave them on the end of the register, forgetting to put them in my reusable shopping bag way too many times. Was that fourth trip to Home Depot this week fun for you? Yeah, I didn’t think so.  ,  
  3. Lighting an unearthly fire of hunger in my belly that keeps me from going an 1.5 hours without a snack. I’m on a budget, thyroid, and all these granola bars and yogurt covered raisins are expensive! Yeesh.  ,  
  4. Stirring up this wacky sense of urgency in my nerves about everything from hanging my cork board to eating Indian buffet. IMEDIATELY. An urgency that is usually paired with such bad irritability, it would rival that of a toddler crashing from a massive jelly bean high.

I’m stopping at four because I don’t want to overwhelm you—heaven knows how easily you get overwhelmed! But just know, that you have a lot of shaping up to do, dear Thyroid.

Thanks,

The Management (aka Me)

(Bio) I blog about sisters, dream about france, and write fiction about everything. Check out Anastasia’s work on The Sister’s Project and follow her on Twitter. Please read Anastasia’s previous installations, Dear Anastasia’s Thyroid: Part One: The Beginning of the End, and Dear Anastasia’s Thyroid: Part Two: Southern Healing.

FYI, Thyluuuuvahs, This Friday @ 5PM/EST, if you want to participate in the FIRST “Tales From Thyietnam” Podcast with our guest, Mary Shomon,  and ask her,  thylicious questions,  please email katie@dearthyroid.com. We want our deeps (get it, “Dear Thyroid peeps) to participate, so contact me ASAP. Love, DT.

Be Sociable, Share!

Tags: , , , ,

Follow Dear Thyroid on Twitter/@DearThyroid | See our Facebook Page | Become a Fan on Facebook | Join our Facebook Group

You Can Create a Dear Thyroid Profile and share with friends!

Reader Feedback

5 Responses to “Dear Anastasia’s Thyroid: Part Two: Give A Girl A Break!”

  1. Beth Szabo says:

    I’m in North Carolina too! Where are you located? If you are in Charlotte like me I can recommend a FABULOUS endocrinologist.

    Overall – are you able to get your medication adjusted to help with these fluctuations? Have you had your iron levels and vitamin D levels checked?

    Request #3 – sounds like you probably have hypoglycemia. That can be contributing to your memory lapses, sweating, anxiety. Get rid of those high-carb snacks (granola bars and yogurt raisins!) and switch to cheese and vegetables or greek yogurt and fruit sprinkled with nuts. Those will stabilize your blood sugar and you’ll feel much better. Also make sure you are eating lean protein at every meal like eggs, beans, chicken, pork – whatever floats your boat.

    Let me know if you have any questions. I’m happy to help.

  2. Yodat says:

    Thanks the Management! LOL!

    Anastasia,
    I love the stories you tell! You are very funny! Congratulations on your move sounds like you made it there without any issues.

    I hope your thyroid cooperates with you.

  3. Anastasia says:

    Thanks for the support Beth and Yodat! My thyroid needs buddies like you.

    Beth – I’m in Greensboro, but I’d love to know any good endocrinologists! Charlotte isn’t too far, and usually I go to Duke.

    Thanks for the reminder RE: carbs and vitamin d. I used to take vit d in supplement form, but I’m currently off the wagon. I’m not taking any conventional meds for the hyperthyroid, the tapazol makes my hair fall out like WOAH. But enough about all my woes, could you send me the doc’s name? anastasiacaroli [at] yahoo [dot] com. Thanks, Beth!

Leave a Reply

Comments are moderated in an effort to control spam. If you have a previously approved Comment, this one should go right through. Thanks for your patience!